# SDR QZJA20201229003

- Difficulty date: December 27, 2020
- Submitted: December 29, 2020
- Operation: Air carrier
- Aircraft: N57FL
- Make and model: Cessna 525A
- Aircraft serial: 525A0198
- Aircraft time: 3,470 hours, 2,624 cycles
- Engine: Wilint FJ44
- Engine time: 3,470 hours, 2,624 cycles
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 300SGL129Q
- Part serial: 3700XL2
- Condition: Damaged
- Location: Right
- Part time: 803 hours, 778 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: E, H, G
- Precautionary procedure: E, A

## Discrepancy

DESCENDING INTO SFO ABOUT 18000 FT WE FELT A SLIGHT VIBRATION IN THE FLOOR.  THE RIGHT GENERATOR FAIL LIGHT CAME ON, THEN WE NOTICED THAT THE RIGHT ENGINE WOULDN’T RESPOND TO THROTTLE MOVEMENT.  STABLE AT ABOUT 60 PERCENT POWER.  WE THEN DECIDED TO DIVERT TO OAKLAND.  AT THAT POINT, THE RIGHT HYDRAULIC PRESSURE LOW LIGHT CAME ON AND WE SHUT DOWN THE RIGHT ENGINE JUST AS THE LEFT HYDRAULIC LOW PRESSURE LIGHT ILLUMINATED.  THE ENGINE DIDN’T ACTUALLY SHUTDOWN UNTIL THE ENGINE FIRE SWITCH WAS ACTIVATED (FIREWALL SHUTOFF VALVES CLOSED).  WE DECLARED AN EMERGENCY.  THE GEAR WAS DEPLOYED WITH THE EMERGENCY SYSTEM AND AN UNEVENTFUL LANDING WAS MADE ON RW 30 AT OAKLAND.  THERE WAS SOME FLUCTUATING HYDRAULIC PRESS SO FLAPS 15 WERE ATTAINED AND THEN GROUND FLAPS WITH NO SPOILERS.  THE PLANE WAS TOWED OFF THE RUNWAY AND PARKED AT KAISER.  TEXTRON MOBILE UNIT INSPECTED THE RIGHT ENGINE, FOUND AFT BEARING IN STARTER/GENERATOR DAMAGED.  THE VIBRATION CAUSED HYDRAULIC LEAKAGE AND LOSS OF HYDRAULIC FLUID.  VIBRATION ALSO CAUSED THE THROTTLE CONNECTION TO BREAK.
